CO PARACETAMOL SUSP 5-12Y 100ML

$6.95

SYMPTOMS

Fever

Earache

Headache

Teething pain

Toothache

Immunisation pain

Discomfort of cold & flu

PRODUCT FEATURES

Paracetamol is gentle on the stomach

Tutti Frutti/Vanilla flavour

Contains: Sorbitol and preservatives.

Does not contain: Sugar, gluten, colour, aspirin or alcohol.

Medication dispenser included

Made in Australia

INGREDIENTS

Each 5 mL contains Paracetamol 240 mg

Always read the label. Use only as directed. Your pharmacists advice is required. Your pharmacist will advise you whether this product is suitable for you or your condition.
Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

SKU 128902 Category
Cart

CO PARACETAMOL SUSP 5-12Y 100ML

Reviews

There are no reviews yet.

Be the first to review “CO PARACETAMOL SUSP 5-12Y 100ML”

Your email address will not be published.